MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL COBALT¿ VR MRI SURESCAN¿; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC EUROPE SARL COBALT¿ VR MRI SURESCAN¿; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number DVPB3D1
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Necrosis (1971); Shock from Patient Lead(s) (3162)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the hospice physician stated that the patient has a magnet on the implantable cardioverter defibrillator (icd) device but is having some skin breakdown and would like to get the tachy therapies on the icd device programmed off permanently.Additionally, it was stated that this particular magnet is working much better but the previous magnet was finicky and there was an allegation that the device was actually discharging.It is unknown if magnet contact was maintained and whether or not the icd shocked the patient or if the icd was just toning periodically.The icd remains in use.No further patient complications have been reported as a result of this event.

Brand Name
COBALT¿ VR MRI SURESCAN¿
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25635526
Report Number9614453-2026-02561
Device Sequence Number9398980
Product Code LWS
UDI-Device Identifier00763000178499
UDI-Public(01)00763000178499(17)231214
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/14/2023
Device Model NumberDVPB3D1
Device Catalogue NumberDVPB3D1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/26/2026
Date Device Manufactured06/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
694758 LEAD.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age71 YR
Patient SexMale